In this paper, we derive some original asymptotic expressions to speed up the computation of the excitation vector in the Method of Moments (MoM) numerical analysis of probe-fed planar microstrip antennas. These proposed expressions may be applied to the full-wave analysis of patch antennas in the spectral domain using the asymptotic Greens dyad of the planar integrated structure. It is shown in particular how planar patch antennas fed by a coaxial probe may be efficiently analyzed using fast converging 1D integrals to represent the MoM excitation vector, instead of employing the standard spectral bi-dimensional integrals. The numerical results underline the quick convergence of these new expressions and the consequent reduction of the computational time with respect to standard techniques.

Bilotti, F., Alù, A., Urbani, F., Vegni, L. (2005). Asymptotic evaluation of the MoM excitation vector for probe-fed microstrip antennas. JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS, 19, 1639-1654 [10.1163/156939305775537410].

Asymptotic evaluation of the MoM excitation vector for probe-fed microstrip antennas

BILOTTI, FILIBERTO;
2005-01-01

Abstract

In this paper, we derive some original asymptotic expressions to speed up the computation of the excitation vector in the Method of Moments (MoM) numerical analysis of probe-fed planar microstrip antennas. These proposed expressions may be applied to the full-wave analysis of patch antennas in the spectral domain using the asymptotic Greens dyad of the planar integrated structure. It is shown in particular how planar patch antennas fed by a coaxial probe may be efficiently analyzed using fast converging 1D integrals to represent the MoM excitation vector, instead of employing the standard spectral bi-dimensional integrals. The numerical results underline the quick convergence of these new expressions and the consequent reduction of the computational time with respect to standard techniques.
Bilotti, F., Alù, A., Urbani, F., Vegni, L. (2005). Asymptotic evaluation of the MoM excitation vector for probe-fed microstrip antennas. JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS, 19, 1639-1654 [10.1163/156939305775537410].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/132469
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact